MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW CATH-LAB SHEATH INTRO SET:; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL INC. ARROW CATH-LAB SHEATH INTRO SET:; CATHETER PERCUTANEOUS
Model Number IPN000126
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that "during the insertion of the super arrow flex sheath over the guidewire, the white adapter breaks off." no patient harm reported.A new device was used.The patient's condition is reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one sheath with dilator assembly and the packaging for investigation.The dilator was returned inserted through the sheath.The customer also provided two photos for evaluation.The returned photos show the product packaging and the reported defect of the dilator hub separation from its body.Visual examination confirmed that the dilator hub was completely separated from the dilator body.The hub was returned.The separation points were rough , discolored and contained signs of torqueing.No other defects or anomalies were observed.The total length of the dilator body measured 21 1/8" which is within the specification limits of 20 7/8" - 21 3/8" per the dilator graphic.The dilator outer diameter measured.136" which is within the specification limits of.135"-.138" per the dilator graphic.The dilator inner diameter at the tip measured.040" which is within specifications of 0.040" - 0.043" per the dilator graphic.Functional inspection was performed to recreate the product's intended use.The ifu provided with the kit states: "ensure dilator hub fully snaps into sheath cap." "holding sheath in place, remove spring-wire guide and dilator." the dilator was advanced through both the proximal and distal ends of the returned sheath.Little to no resistance was observed.A device history record review was performed, and no relevant findings were found.The ifu provided with the kit informs the user, "do not apply excessive force in removing guide wire or sheath/dilator.If withdrawal cannot be easily accomplished, determine cause using fluoroscopic guidance and request further consultation, if necessary"."do not withdraw dilator until sheath is well within vessel to minimize the risk of sheath tip damage.Dilator may be partially withdrawn to facilitate advancement of sheath through tortuous vessel." "ensure dilator hub fully snaps into sheath cap." "holding sheath in place , remove spring-wire guide and dilator." the customer report that the dilator hub separated was confirmed through complaint investigation.The dilator body was separated directly adjacent to the hub.The material at the point of separation was rough, showed white discoloration and contained signs of torqueing.The dilator met all relevant dimensional and functional requirements.A device history record review was performed, and no relevant findings were identified.This has been determined to be a design issue.A capa has been previously initiated for this issue.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CATH-LAB SHEATH INTRO SET:
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12591695
Report Number9680794-2021-00494
Device Sequence Number11787972
Product Code DQY
UDI-Device Identifier00801902001719
UDI-Public00801902001719
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2024
Device Model NumberIPN000126
Device Catalogue NumberCL-07045
Device Lot Number14F19K0164
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2021
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer11/01/2021
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1